About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 168340, 13 pages
http://dx.doi.org/10.1155/2013/168340
Research Article

The Hopf Bifurcation for a Predator-Prey System with -Logistic Growth and Prey Refuge

School of Mathematics and Information Sciences, Henan University, Kaifeng 475001, China

Received 12 April 2013; Accepted 6 June 2013

Academic Editor: Luca Guerrini

Copyright © 2013 Shaoli Wang and Zhihao Ge. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. S. Holling, “Some characteristics of simple types of predation and parasitism,” Canadian Entomologist, vol. 91, pp. 385–398, 1959.
  2. M. P. Hassell and R. M. May, “Stability in insect host-parasite models,” Journal of Animal Ecology, vol. 42, pp. 693–726, 1973.
  3. J. M. Smith, Models in Ecology, Cambridge University, Cambridge, UK, 1974.
  4. M. P. Hassell, The Dynamics of Arthropod Predator-Prey Systems, vol. 13, Princeton University, Princeton, NJ, USA, 1978. View at Zentralblatt MATH · View at MathSciNet
  5. L. Ji and C. Wu, “Qualitative analysis of a predator-prey model with constant-rate prey harvesting incorporating a constant prey refuge,” Nonlinear Analysis: Real World Applications, vol. 11, no. 4, pp. 2285–2295, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Sih, “Prey refuges and predator-prey stability,” Theoretical Population Biology, vol. 31, no. 1, pp. 1–12, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  7. R. J. Taylor, Predation, Chapman and Hall, New York, NY, USA, 1984.
  8. E. González-Olivares and R. Ramos-Jiliberto, “Dynamic consequences of prey refuges in a simple model system: more prey, fewer predators and enhanced stability,” Ecological Modelling, vol. 166, pp. 135–146, 2003.
  9. V. Krivan, “Effects of optimal antipredator behavior of prey on predator-prey dynamics: the role of refuges,” Theoretical Population Biology, vol. 53, pp. 131–142, 1998.
  10. Z. Ma, W. Li, Y. Zhao, W. Wang, H. Zhang, and Z. Li, “Effects of prey refuges on a predator-prey model with a class of functional responses: the role of refuges,” Mathematical Biosciences, vol. 218, no. 2, pp. 73–79, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. L. Chen, F. Chen, and L. Chen, “Qualitative analysis of a predator-prey model with Holling type II functional response incorporating a constant prey refuge,” Nonlinear Analysis: Real World Applications, vol. 11, no. 1, pp. 246–252, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Y. D. Tao, X. Wang, and X. Y. Song, “Effect of prey refuge on a harvested predator prey model with generalized functional response,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, pp. 1052–1059, 2010.
  13. W. Ko and K. Ryu, “A qualitative study on general Gause-type predator-prey models with constant diffusion rates,” Journal of Mathematical Analysis and Applications, vol. 344, no. 1, pp. 217–230, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. A. Tsoularis and J. Wallace, “Analysis of logistic growth models,” Mathematical Biosciences, vol. 179, no. 1, pp. 21–55, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. J. Hale, Theory of Functional Differential Equations, Springer, Heidelberg, Germany, 1977. View at MathSciNet
  16. E. Beretta and Y. Kuang, “Geometric stability switch criteria in delay differential systems with delay dependent parameters,” SIAM Journal on Mathematical Analysis, vol. 33, no. 5, pp. 1144–1165, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. B. D. Hassard, N. D. Kazarinoff, and Y. H. Wan, Theory and Applications of Hopf Bifurcation, vol. 41, Cambridge University Press, Cambridge, UK, 1981. View at MathSciNet
  18. Z. Ge and J. Yan, “Hopf bifurcation of a predator-prey system with stage structure and harvesting,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 2, pp. 652–660, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. R. Xu, Q. Gan, and Z. Ma, “Stability and bifurcation analysis on a ratio-dependent predator-prey model with time delay,” Journal of Computational and Applied Mathematics, vol. 230, no. 1, pp. 187–203, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet